Show ratings & reviews for

3.5 Overall Rating

Effectiveness

Tooltip icon

Ease of Use

Tooltip icon

Satisfaction

Tooltip icon

Most voted positive review

19 People found this comment helpful

I have asthma and have had persistant coughing; finally went to a pulmonologist and the coughing is a side effect of this medication that no one has notted anywhere tha i have seen--here i have been suffering to the point of increasing nebulizer treatments--think this should be at least a warning somewhere for people to know about!!

Most voted negative review

14 People found this comment helpful

Interested in learning about prescription. If I want to know something, I'd better find out for myself. Do not have boutique insurance. Doctor inaccessible, nurse practitioner has an attitude and I'm stuck with this duo. Turnover in nurses. Current nurse must have been the only one to agree to the pay scale! Doctor is packing and stacking patients. Runs the through in five to seven minutes aft...

Shared reviews and ratings

drmademesick | 55-64 | Male | On medication for 1 to less than 2 years | Patient
11/13/2017
Condition: Other
Overall rating 1.3
Effectiveness
Ease of Use
Satisfaction

Benazepril almost killed me. Given this by a doctor when my BP was 120/70. Doctor said all diabetics needed a maintenance dose. BP went up then got erratic as dosage was increased by Dr. Finally had a TIA. Have not been the same since.

Report this postFill 3Created with Sketch.
Grandpa | 45-54 | On medication for 1 to less than 2 years | Patient
1/30/2017
Condition: High Blood Pressure
Overall rating 2.3
Effectiveness
Ease of Use
Satisfaction

The medicine lowered my BP but had dry cough . Also when I caught sun light or blue LED lights just right it would set off a migraine with the squiggly eye sight flowed by left hand and left part of tongue going numb. As a test I stopped 2 months, and those effects went away. Started up again and they returned. Dr switched me to lozartan. Been on that for a week and so far so good!

Report this postFill 3Created with Sketch.
Anonymous | 55-64 | Female |
1/4/2017
Condition: High Blood Pressure
Overall rating 3.3
Effectiveness
Ease of Use
Satisfaction

Female 62. Started taking drug 4 months ago. Started on 5mg suddenly bp started to rise out of control. Will start taking now 5mg 2x a day. Don't know why the increase of dosage because I have been losing weight and watching diet.

Report this postFill 3Created with Sketch.
domoore | 45-54 | On medication for 5 to less than 10 years | Patient
11/23/2016
Condition: High Blood Pressure
Overall rating 4.0
Effectiveness
Ease of Use
Satisfaction

it worked well on lowering my blood pressure but caused me to go into Kidney Failure recently resulting in a 4 day stay in ICU. I have been using this medication for 5 years with no other ill effects until now other than occasional light headedness. now having issues with blood pressure bottoming out suddenly, urinary difficulties, dehydration, severe nausea and vomiting. my Doctor has me still taking 10 mg per day but if I hold it and not take it for a couple days I seem to do better.

Report this postFill 3Created with Sketch.
Anonymous | 65-74 | Male | On medication for 1 to less than 2 years | Patient
3/31/2016
Condition: High Blood Pressure
Overall rating 5.0
Effectiveness
Ease of Use
Satisfaction

BP went from 150/95 with old med to 115/65 with pulse of 65.

Report this postFill 3Created with Sketch.

IMPORTANT INFORMTAION ABOUT USER-GENERATED CONTENT ON WEBMD

The opinions expressed in WebMD User-generated content areas like communities, reviews, ratings, or blogs are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. User-generated content areas are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions.

Read More